The Cause Of Sleep Is Always 4 Hours Per Day?

Illustration of The Cause Of Sleep Is Always 4 Hours Per Day?
Illustration: The Cause Of Sleep Is Always 4 Hours Per Day? thesleepdoctor.com

Hello I want to ask, why do I always sleep for only 4 hours? even though I’ve been exercising regularly. Do I need to take sleeping pills? I used to try to consume Valdros, but still no results. thank you

1 Answer:

Hello Verfafer, Thank you for the question.


Do you wake up easily after 4 hours of sleep or do you experience other complaints that you cannot continue sleeping? If you experience difficulty falling asleep, it is possible that what you are complaining about includes insomnia. Insomnia is a condition in which a person is difficult to start sleeping, unable to get enough sleep, or poor sleep quality. This complaint can be caused by several factors such as poor lifestyle, stress levels, environmental factors, and others. Exercising regularly is not enough to help someone have a good quality of sleep. If you regularly exercise make sure you do not exercise too close to bedtime because this can otherwise cause you to have trouble falling asleep.


It is also recommended that you do the following tips:

try to sleep and wake up at about the same time
if you feel knocked, go to sleep immediately. Do not force to sleep when you are not sleepy
make sure you maintain the comfort of your bedroom. Use a comfortable mattress and avoid using the bedroom for other activities such as watching television or working
avoid eating too much and drinking before going to bed
avoid napping
Avoid or limit consumption of caffeinated and alcoholic drinks
avoid smoking
try to apply meditation before going to sleep, imagine things that can make you calm, or take a shower with warm water before going to sleep
manage stress well

If you have tried various ways to improve the quality of your sleep or so that you can sleep adequately but it still does not work, you should consult with your doctor further for further examination and treatment. You are not recommended to use any medicine without doctor's advice because drugs that work to help someone sleep are hard drugs whose use must be according to doctor's instructions. Valdres is a drug that contains diphenhydramine, which is an antihistamine class of drugs, which works to treat allergic symptoms, overcome cough due to irritation or respiratory tract infections, and overcome travel sickness. One of the side effects of this drug is to cause drowsiness so that this drug is sometimes used to treat insomnia but the benefits and risks are unclear. Therefore, please consult further with your doctor so that you can receive the right treatment.


I hope this helps.

: by

Related Question

Safety Of Using Serum In Adolescence?

Safety Of Using Serum In Adolescence?

(1 year ago)

hello, I want to use serum from the ordinary niacinamide 10% + zinc 1%. my skin is sensitive combination with acne pains red gt.... Read more

The Stomach Feels Better After Experiencing Diarrhea?

The Stomach Feels Better After Experiencing Diarrhea?

(1 year ago)

, I want to ask. My mother (47 years old) initially had diarrhea for about 2 days. Then after going to the clinic doctor and given diarrhea medicine, anti-pain, antibiotics and vit... Read more

Treatment Of Pulmonary Tuberculosis?

Treatment Of Pulmonary Tuberculosis?

(1 year ago)

I want to ask, I have a lung problem, but the medicine that the doctor gave me yesterday was only red medicine, there is no other medicine... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *